# SDR SWIA2020020648262

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 LH FLOOR SUPPORT PLATE CORRODED LBL 27 TO LBL 40   (C-CHECK) RO 2/04/2020   REMOVED CORROSION ON FLOOR SUPPORT PLATE ON FS 559.0 LBL27 TO LBL 40. FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS .050", REMAINING .038", WITH TOTAL LOSS OF .012". FABRICATED NEW FLOOR SUPPORT PLATE. INSTALLED FLOOR SUPPORT PLATE AND RESTORED ALL PROTECTIVE FINISHES. (REF: BOMBARDIER ENGINEERING DRAWING, SRM (DEPTH GAGE: AG1186 DD: DEC 2020, OLYMPUS 600 NORTEC: AV8958 DD: JUL 2020, OLYMPUS 650 EPOC: AV8959 DD: JUL 2020)  ACCOMPLISHED LEAK CHECK.  LEAK CHECK: GOOD  IAW CRJ-200 AMM.
